# SDR COOSDR030043

- Difficulty date: January 1, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N767TW
- Make and model: Boeing 737-200
- Aircraft serial: 20258
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65508191014
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING, TRAILING EDGE - RSS486, ANGLE CORRODED.
